|   | 
Details
   web
Record
Author Aylwin, R.; Jerez-Hanckes, C.; Pinto, J.
Title On the Properties of Quasi-periodic Boundary Integral Operators for the Helmholtz Equation Type Journal Article
Year 2020 Publication Integral Equations And Operator Theory Abbreviated Journal Integr. Equ. Oper. Theory
Volume 92 Issue 2 Pages 41 pp
Keywords Wave scattering; Gratings; Quasi-periodic functions; Boundary integral equations
Abstract We study the mapping properties of boundary integral operators arising when solving two-dimensional, time-harmonic waves scattered by periodic domains. For domains assumed to be at least Lipschitz regular, we propose a novel explicit representation of Sobolev spaces for quasi-periodic functions that allows for an analysis analogous to that of Helmholtz scattering by bounded objects. Except for Rayleigh-Wood frequencies, continuity and coercivity results are derived to prove wellposedness of the associated first kind boundary integral equations.
Address [Aylwin, Ruben; Pinto, Jose] Pontificia Univ Catolica Chile, Dept Elect Engn, Santiago, Chile, Email: rdaylwin@uc.cl;
Corporate Author Thesis
Publisher Springer Basel Ag Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0378-620x ISBN Medium
Area Expedition Conference
Notes WOS:000522040900001 Approved no
Call Number UAI @ eduardo.moreno @ Serial 1127
Permanent link to this record